# SDR TRBA2012047001

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 34,237 hours, 39,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE EMERGENCY LIGHT 6AB BURNED OUT.  THE ACFT WAS REMOVED FROM SERVICE.   COMPLIED WITH REMOVAL AND INSTALLATION OF FLOOR EMERGENCY LIGHT BULB AT SEAT 6AB IAW EX 335000-OPT-10000-001.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
